# SDR HSRA3132007

- Difficulty date: March 13, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N90EJ
- Make and model: Beech C90
- Aircraft serial: LJ749
- Aircraft time: 11,360 hours, 11,694 cycles
- Engine: Pwa PT6A21
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 11,360 hours, 11,694 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS IN THE WING SKIN ON THE LT WING UPPER CENTER SECTION WHERE IT IS RIVETED TO THE ATTACH FITTING.  THE FORWARD OB FAIRING NEXT TO THE NACELLE MUST BE LIFTED TO SEE THE CRACKS.  LIKELY CAUSED BY LANDING CYCLES AND FATIGUE.  SUBMITTER ADVISES THAT MFG HAS A FIX FOR THIS PROBLEM.
